Aspro Regular Tablets 320mg 20


Aspro Regular Tablets 320mg 20

$5.25
$3.39
Price includes GST

Product Description


Aspro Regular Tablets 320mg 20

Aspro Clear provides fast & effective temporary relief from:

  • Headaches
  • Sore throat
  • Toothache
  • Migraine headache
  • Rheumatic and arthritic pain
  • Cold & flu symptoms
  • Inflammation associated with muscular aches and pains
  • Neuralgia
  • Fibrositis
  • Period Pain
  • Fever

Directions

Adults and children over 12 years:

  • Take 2-3 tablets dissolved with half a glass of water every 4 hours as necessary.
  • Do not exceed 12 tablets in 24 hours unless directed by a doctor.
  • Do not take for more than 10 days.

Store below 25°C. Protect from moisture.

Ingredients

Each tablet contains Asprin 320mg.
Aluminium,gluten and lactose free.

Warnings

Do not use if you suffer from stomach ulcer, are in the last 3 months of pregnancy, are taking anti-coagulant therapy, or are allergic to asprin, ibuprofen or other non-steroidal anti-inflammatory drugs (NSAIDs). Do not use if you have asthma, are pregnant or if you are taking other medicines containing asprin or other NSAIDs, unless directed by your doctor. See a doctor before taking Aspro Tablets for thinning the blood or for your heart.

 

DO NOT GIVE TO CHILDREN UNDER 12 YEARS OF AGE EXCEPT ON DOCTOR'S ADVICE. CONSULT A DOCTOR BEFORE GIVING THIS MEDICINE TO CHILDREN OR TEENAGERS WITH CHICKENPOX, INFLUENZA OR FEVER.

 

 



Browse these categories as well: Analgesics, Cold & Flu

Customers who bought this product also bought

* Prices include GST